Advertisement

Journal of Mathematical Sciences

, Volume 201, Issue 1, pp 1–16 | Cite as

Spaces of Boundary Values and Dissipative Extensions of Symmetric Relations

  • Yu. I. Oliyar
  • О. H. Storozh
Article
  • 34 Downloads

For a closed symmetric linear relation L 0 with an arbitrary index of the defect, we introduce the notion of boundary quadruplet, with the help of which we deduce an abstract analog of the formula of integration by parts and prove its existence. In the case where this relation has equal defect numbers, we establish the relationship between the introduced object and the known notion of boundary triplet. In terms of boundary quadruplets, we present a description of maximally dissipative and maximally accumulative extensions of the relation L 0.

Keywords

■■■  

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    T. Ya. Azizov and I. S. Iokhvidov, Fundamentals of the Theory of Linear Operators in Spaces with an Indefinite Metric [in Russian], Nauka, Moscow (1986).Google Scholar
  2. 2.
    Yu. M. Arlyns’kyi, Maximum Accretive Extensions of Sectorial Operators [in Ukrainian], Author’s Abstract of the Doctoral Thesis (Physical and Mathematical Sciences), Kyiv (2000).Google Scholar
  3. 3.
    V. M. Bruk, “On a class of boundary-value problems with a spectral parameter in the boundary condition,” Mat. Sb., 100, No. 2, 210–216 (1976).MathSciNetGoogle Scholar
  4. 4.
    V. I. Gorbachuk and M. L. Gorbachuk, Boundary-Value Problems for Differential-Operator Equations [in Russian], Naukova Dumka, Kiev (1984).Google Scholar
  5. 5.
    T. Kato, Perturbation Theory for Linear Operators, Springer, New York (1967).Google Scholar
  6. 6.
    A. N. Kolmogorov and S. V. Fomin, Elements of the Theory of Functions and Functional Analysis [in Russian], Nauka, Moscow (1976).Google Scholar
  7. 7.
    A. N. Kochubei, “On extensions of a nondensely defined symmetric operator,” Sib. Mat. Zh., 18, No. 2, 314–320 (1977).CrossRefGoogle Scholar
  8. 8.
    A. N. Kochubei, “On extensions of symmetric operators and symmetric binary relations,” Mat. Zametki, 17, No. 1, 41–48 (1975).MathSciNetGoogle Scholar
  9. 9.
    M. G. Krein, “Introduction to geometry of indefinite J-spaces and theory of operators in these spaces,” in: Proc. of the 2nd Mathematic School [in Russian], Vol. 1, Naukova Dumka, Kiev (1965), pp. 15–92.Google Scholar
  10. 10.
    V. E. Lyantse and O. G. Storozh, Methods of the Theory of Unbounded Operators [in Russian], Naukova Dumka, Kiev (1983).Google Scholar
  11. 11.
    M. M. Malamud, “On an approach to the theory of extensions of a nondensely defined Hermitian operator,” Dokl. Akad. Nauk Ukr. SSR, No. 3, 20–25 (1990).MathSciNetGoogle Scholar
  12. 12.
    O. G. Storozh, “Relationship between pairs of linear relations and dissipative extensions of some nondensely defined operators,” Karpat. Mat. Publ., 1, No. 2, 207–213 (2009).Google Scholar
  13. 13.
    O. G. Storozh, Methods of the Theory of Extensions and Differential-Boundary Operators [in Ukrainian], Doctoral Thesis (Physical and Mathematical Sciences), Lviv (1995).Google Scholar
  14. 14.
    O. G. Storozh, “On extensions of symmetric operators with unequal defect numbers,” Mat. Zametki, 36, No. 5, 791–796 (1984).MathSciNetGoogle Scholar
  15. 15.
    R. Arens, “Operational calculus of linear relations,” Pacific J. Math., 11, No. 1, 9–23 (1961).CrossRefMATHMathSciNetGoogle Scholar
  16. 16.
    V. M. Bruk, “On linear relations generated by nonnegative operator function and degenerate elliptic differential operator expression,” J. Math. Phys., Analysis, Geometry, 5, No. 2, 123–144 (2009).MATHMathSciNetGoogle Scholar
  17. 17.
    V. M. Bruk, “On linear relations generated by a differential expression and by a Nevanlinna operator function,” J. Math. Phys., Analysis, Geometry, 7, No. 2, 115–140 (2011).MATHMathSciNetGoogle Scholar
  18. 18.
    E. A. Coddington, “Self adjoint subspace extensions of nondensely defined linear symmetric operators,” Bull. Amer. Math. Soc., 79, No. 4, 712–715 (1973).CrossRefMATHMathSciNetGoogle Scholar
  19. 19.
    A. Dijksma and de H. S. V. Snoo, “Self-adjoint extensions of symmetric subspaces,” Pacific J. Math., 54, No. 1, 71–100 (1974).CrossRefMATHMathSciNetGoogle Scholar
  20. 20.
    S. Hassi, de H. S. V. Snoo, A. E. Sterk, and H. Winkler, “Finite-dimensional graph perturbations of self-adjoint Sturm–Liouville operators,” in: Operator Theory, Structured Matrices, and Dilations. Tiberiu Constantinescu Memorial Volume, Theta Foundation (2007), pp. 205–226.Google Scholar
  21. 21.
    I. S. Iokhvidov, M. G. Krein, and H. Langer, Introduction to the Spectral Theory of Operators in Spaces with an Indefinite Metric, Akademie, Berlin (1982).Google Scholar

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  • Yu. I. Oliyar
    • 1
  • О. H. Storozh
    • 1
  1. 1.Ivan Franko National Lviv UniversityLvivUkraine

Personalised recommendations